# SDR FDEA202209292522

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AGA72023
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR JAMB, AFT FRAME LOWER NUTPLATE HAS EXFOLIATING CORROSION   (SEEN THROUGH AFT JAMB WEB LOWER ACCESS HOLE).  REMOVED CORROSION AND PERFORMED REPAIR ON LOWER AFT CARGO DOOR JAMB, AFT   FRAME LOWER SECTION PER EA-5310-T0371027. ORIG SUB DATE:  10/11/2022
